# SDR SWIA201125762

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 19,941 hours, 15,606 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN TIRE FLAT.  NO OTHER DAMAGE NOTED FROM TIRE BURST INSPECTION.  (FLT 4727)  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES.
